AMC
Codes from incidence matrices and line graphs of Paley graphs
Dina Ghinelli Jennifer D. Key
Advances in Mathematics of Communications 2011, 5(1): 93-108 doi: 10.3934/amc.2011.5.93
We examine the $p$-ary codes from incidence matrices of Paley graphs $P(q)$ where $q\equiv 1$(mod $4$) is a prime power, and show that the codes are $[\frac{q(q-1)}{4},q-1,\frac{q-1}{2}]$2 or $[\frac{q(q-1)}{4},q,\frac{q-1}{2}]$p for $p$ odd. By finding PD-sets we show that for $q > 9$ the $p$-ary codes, for any $p$, can be used for permutation decoding for full error-correction. The binary code from the line graph of $P(q)$ is shown to be the same as the binary code from an incidence matrix for $P(q)$.
keywords: codes permutation decoding. Paley graphs

Year of publication

Related Authors

Related Keywords

[Back to Top]